Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe abdominal, back and shoulder pain radiating to stomach, vomiting, sweating, eased with sleep. What could be wrong?

Today I had a lot of upper abdominal pain and pain in my back near my shoulder blades. I was sweating lots , and vomiting . The pain moved down to my stomach , and I continued to vomit a number of times. I was finally exhausted after a few hours and went to sleep. When I awoke I felt better. Im not sure what s going on with me.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Did you eat anything that could be improper? Do you have diarrhea? It can be just a gastroenteritis, which will get better in the next few days. You shoud try to drink tea with sugar and see if your stomach accepts it. If you start getting better and start drinking and then eating without vomiting, I would not be worried. However, if vomiting persists and you cannot drink and hydrate properlly, you should go to the hospital.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor